# SDR JJBA2011331130

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 26,099 hours, 36,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED THE EMERGENCY LIGHTS ON AFT CEILING INOPERABLE.  GROUND MX CREW R & R THE EMERGENCY BATTERY PACKS PS1 THROUGH PS6.  PERFORMED EMERGENCY LIGHTING CHECKS AND SYS OPS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
